# SDR KBM2006F00149

- Difficulty date: April 3, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Part serial: RK444
- Condition: Inoperative
- Location: Dc Sys
- Part time: 624 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC BATTERY LOW POWER, REMOVED AND REPLACED. REGULATOR MALFUNCTIONED, REMOVED AND REPLACED. (K)
